zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Quartic splines solutions of third-order obstacle problems. (English) Zbl 1048.65068
Summary: We develop a new numerical method for solving a system of third-order boundary value problems associated with third-order obstacle problems using the quartic splines. Its convergence analysis is also considered. To illustrate its efficiency, we give an example, which shows that this method gives better results.

MSC:
65K10Optimization techniques (numerical methods)
49J40Variational methods including variational inequalities
49M25Discrete approximations in calculus of variations
WorldCat.org
Full Text: DOI
References:
[1] Al-Said, E. A.: Numerical solutions of third-order boundary value problems. Int. J. Comput. math. 78, 111-122 (2001) · Zbl 0990.65085
[2] Al-Said, E. A.; Noor, M. Aslam: Cubic splines method for a system of third-order boundary value problems. Appl. math. Comput. 142, 195-204 (2003) · Zbl 1022.65082
[3] Al-Said, E. A.; Noor, M. Aslam; Khalifa, A. K.: Finite difference scheme for variational inequalities. J. opt. Theory appl. 89, 453-459 (1996) · Zbl 0848.49007
[4] Al-Said, E. A.; Noor, M. Aslam; Rassias, Th.M.: Numerical solutions of third-order obstacle problems. Int. J. Comput. math. 69, 75-84 (1998) · Zbl 0905.65074
[5] Glowinski, R.; Lions, J. L.; Tremolieres, R.: Numerical analysis of variational inequalities. (1981) · Zbl 0463.65046
[6] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications. (1980) · Zbl 0457.35001
[7] Lewy, H.; Stampacchia, G.: On the regularity of the solutions of the variational inequalities. Commun. pure appl. Math. 22, 153-188 (1969) · Zbl 0167.11501
[8] Noor, M. Aslam: General variational inequalities. Appl. math. Lett. 1, 119-122 (1988) · Zbl 0655.49005
[9] Noor, M. Aslam: Variational inequalities in physical oceanography. Ocean waves engineering, 201-266 (1994)
[10] Noor, M. Aslam: Some recent advances in variational inequalities, part I: Basic concepts. New Zealand J. Math. 26, 53-80 (1997) · Zbl 0886.49004
[11] Noor, M. Aslam: Some recent advances in variational inequalities, part II: Other concepts. New Zealand J. Math. 26, 229-255 (1997) · Zbl 0889.49006
[12] Noor, M. Aslam; Al-Said, E. A.: Finite difference method for a system of third-order boundary value problems. J. opt. Theory appl. 122, 627-637 (2002) · Zbl 1002.49012
[13] Noor, M. Aslam; Khalifa, A. K.: A numerical approach for odd-order obstacle problems. Int. J. Comput. math. 54, 109-116 (1994) · Zbl 0828.65073
[14] Noor, M. Aslam; Noor, K. Inayat; Rassias, Th.M.: Some aspects of variational inequalities. J. comput. Appl. math. 47, 285-312 (1993) · Zbl 0788.65074
[15] Stampacchia, G.: Formes bilineaires coercitives sur LES ensembles convexes. C. R. Acad. sci. Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[16] Tonti, E.: Variational formulation for every nonlinear problem. Int. J. Eng. sci. 22, 1343-1371 (1984) · Zbl 0558.49022
[17] Usmani, R. A.; Sakai, M.: Quartic spline solutions for two-point boundary problems involving third order differential equations. J. math. Phys. sci. 18, 365-380 (1984) · Zbl 0583.65052